Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Tightness, tenderness and fullness in upper abdomen that worsens with warmness over belly, taking Nexium. Suggestions?

Hi, My stomach/upper abdomen is very tight, tender and full, then suddenly gets worse when I get hot adrenaline from my belly button to my solar plexes. Like someone was injecting short bursts of hot liquid. It wasn t acidic or in my throat though... It immediately made my heart go very fast... I am on Nexium , had a helicobacter pylori test, adrenaline test.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your problems are related to decreased gastric motility that can be increased after taking some drugs such as Motilium that can increase gastric motility. You will be fine after your gastric motility will be increase your belly will become soft and continue Nexum as Antacid. You will be better soon
I hope I am sucessful in solving your query If you have more you can ask me
Take care
Get well soon
Dr. Azhar Sattar
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor